# SDR DXTA2011060604604

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 10,807 hours, 6,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POWERED UP APU.  WHEN BLEED AIR IS TURNED ON THE CABIN FILLS UP WITH SMOKE.   COCKPIT & CABIN ACM OPS & LEAK CHECKED GOOD IAW MM 21-61-00. NO SMOKE NOTED.
